# SDR YENA2024062400895

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 03451
- Aircraft time: 60,084 hours, 21,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin Air Con
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1077, MCO-PUJ. DUE TO ODOR EVENT AND GROUND TIME ODOR IN ALL PHASE OF FLIGHT; INSPECTED A/C AND FOUND ODOR TO BE LEVEL B IAW AMM 49-00-00-200-811-A. PERFORMED ECS DECON WITH ENGINES IAW AMM 21-00-00-615-803-A. FOUND FUEL, HYDRAULIC LEAKS AND APU COOLING FANS AND TRANSFER TUBE LEAKING .INFO NOTICE 2017-T015K ACCOMPLISHED.
